MAUDE Adverse Event Report: MEDTRONIC HEART VALVE DIVISION RING PROFILE 3D 32MM; RING, ANNULOPLASTY

MEDTRONIC HEART VALVE DIVISION RING PROFILE 3D 32MM; RING, ANNULOPLASTY
Model Number 680R32
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Calcium Deposits/Calcification (1758); No Known Impact Or Consequence To Patient (2692)
Date of Event 10/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that immediately post implant of this annuloplasty ring implanted in a patient with a severely calcified mitral annulus, residual significant mitral regurgitation was still present.The ring was explanted and replaced with a bioprosthetic valve.No additional adverse patient effects were reported. .

Brand Name
RING PROFILE 3D 32MM
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVE DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key8095662
Report Number2025587-2018-03160
Device Sequence Number1987432
Product Code KRH
UDI-Device Identifier00613994759221
UDI-Public00613994759221
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K073324
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/05/2023
Device Model Number680R32
Device Catalogue Number680R32
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2018
Initial Report FDA Received Date11/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR